Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Experiencing jelly legs, low bp. Underlying cause?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 266 Questions
The last couple of days, right after I get up, my legs feel funny... week and like someone else is controlling them... it only lasts for a few seconds... The closest thing I can find is Jelly Legs. No tingles, pins or needles or shaking...
I have low BP (I'm lucky if the top number breaks 100)...
I am 5'2" and weigh 156 lbs
Currently nursing my 7 month old son...
I don't want any meds...
Posted Wed, 15 May 2013 in General Health
Answered by Dr. Rishma Lakhani 1 hour later

Thanks for your query.

I would like to know whether you are taking any iron or calcium supplements, since you are nursing your 7 month old son.

I would advice you to undergo a few tests like CBC (complete blood count), Vitamin B-12 and Vitamin D levels.

I think the weakness you might be due to low hemoglobin and vitamin levels.

Let me advice you on your problem after reviewing the reports. Till then I would advice you to take plenty of fruits and green vegetables. Regarding your low BP I would advice you to drink plenty of fluids throughout the day especially fresh lemon juice with a pinch of salt which would help maintain your BP which might also decrease the weakness you are feeling.

Don't worry, take care.

Dr. Rishma Lakhani
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor